# SDR SWAA002432

- Difficulty date: November 22, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 25,391 hours, 23,496 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND 1.5 CRACK ON LT HORIZ STAB LOWER SKIN BELOW INBD BALANCE BAY. REPAIRED SKIN PER SRM.
